# SDR FDEA201103231233

- Difficulty date: March 23, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063C
- Part serial: UNK
- Condition: Misrepaired
- Location: Bs 1610-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXSITING FUSELAGE SKIN REPAIR AT STA 1610-1620, STA 19R REQUIRES REPLACEMENT NOT PER CURRENT SRM REQUIREMENTS. REMOVED EXISTING DOUBLER IAW SRM 51-40-02, HFEC CUT-OUT AND HOLES IAW NTM 51-00-  01, NO CRACKS NOTED, FABRICATED REPAIR DOUBLER IAW SRM 53-00-01 FIG. 201 REPAIR 15. INSTALLED REPAIR DOUBLER AND FILLER, 8, RESHAPED CUT OUT   HOLE TO RECTANGULAR SHAPE IAW 53-00-01. NDT CHECKED , NO CRACK NOTED, CATEGORY   B SUPPLIMENTAL INSP. REQ. INITIAL INSP 25000 F/C REPEAT INSP. 6000 F/C INTERVALS IAW 53-  00-51 TABLE V. MAJOR REPAIR.
